# SDR SWAA2019070234424

- Difficulty date: June 25, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 5,301 hours, 2,325 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143A3230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS. 500C, ABOVE STR. 28R.  R&R SHEAR TIE IAW SRM AND DWG.
